# SDR QMLA2012021712020

- Difficulty date: February 17, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N911SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7253
- Aircraft time: 9,582 hours, 19,769 cycles
- Engine: Lyc LTS101750B1
- Engine time: 7,394 hours, 8,550 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 7,394 hours, 8,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE COMBUSTION DRAIN VALVE WAS NOT WORKING, REMOVED DRAIN FOR REPLACEMENT AND FOUND A PIECE OF METAL WEDGED INTO COMBUSTION DRAIN VALVE.  METAL PIECE REMOVED FROM THE DRAIN VALVE IS APPROX. 0.278 L X  0.272 W X .028 THICK WITH 3 BROKEN EDGES AND 1 MACHINE FINISHED EDGE. AFTER CONSULTING WITH A MANUFACTURER, A SPECIFIC DETERMINATION OF WERE THE PIECE OF METAL CAME FROM CANNOT BE MADE UNTIL THE ENGINE IS TORN DOWN.  THE POWER CHECKS OF THIS ENGINE HAVE BEEN DECREASING IN MARGIN FOR THE LAST 130 FLIGHT HOURS, THERE HAVE BEEN NO INDICATIONS OF ANY EMINATE FAILURES.
